MAUDE Adverse Event Report: SCANLAN INTERNATIONAL SCANLAN VASCULAR TUNNELER

SCANLAN INTERNATIONAL SCANLAN VASCULAR TUNNELER
Model Number 9009-18
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tunneler sheath and bullet tip in question was not returned for further analysis, and no further information was made available by the reporting institution.Review of the design, manufacturing batch record, and technical documentation show that there were no non-conformities.Inspections of product from the current production lot indicate that the tunneler sheaths and bullet tips meet specifications and perform as intended.Unable to draw a conclusion from the available information.
 
Event or Problem Description
"creating a below knee to fem tunnel, the cap of the tunneler became separated from the shaft and dislodged in the patient in proximal thigh.Required counter incision for retrieval of the cap." as reported.

Brand Name
SCANLAN VASCULAR TUNNELER
Common Device Name
VASCULAR TUNNELER
Manufacturer (Section D)
SCANLAN INTERNATIONAL
one scanlan plaza
saint paul MN 55107 1629
Manufacturer (Section G)
SCANLAN INTERNATIONAL
one scanlan plaza
saint paul MN 55107 1629
Manufacturer Contact
mark watson
one scanlan plaza
saint paul, MN 55107-1629
6517285759
MDR Report Key18998906
Report Number2126670-2024-00002
Device Sequence Number8208561
Product Code DWS
UDI-Device Identifier00846159000986
UDI-Public00846159000986
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Model Number9009-18
Device Catalogue Number9009-18
Device Lot Number6230701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight59 KG